# SDR EPUA20140122001

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N7384U
- Make and model: Cessna 207A
- Aircraft serial: 20700431
- Aircraft time: 34,350 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: S10954
- Condition: Chafed
- Location: Stater Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT BURNING SMELL & SMOKE WAS NOTICED BY FLIGHT CREW IN THE FLIGHT COMPARTMENT.  AS A PRECAUTIONARY MEASURE, THE MASTER SWITCH WAS TURNED OFF WHICH ALLEVIATED THE ACCUMULATION OF ADDITIONAL SMOKE & SMELLS.  THE ACFT LANDED WITHOUT INCIDENT.  PERSONNEL DISCOVERED THAT THE MAIN STARTER CABLE HAD CHAFED INTO THE FIREWALL METAL SHIELD PN S1095-4.
